advertisement
Question
Posted by: sandra | 2010/02/09

Nordette

My last period were on 25 dec.i started using Nordette on the 21st of jan. my next periods is suppose to be on the 13th of Feb, but I’  ve noticed that im spotting is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sandra
it sometimes happen that you spot in the beginning when starting oral contraceptives. It is usually not dangerous, so give it some time, it should improve with the second packet you use. It is usually due to hormonal fluctuations. If it persists you should inform your doctor.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/09

Hallo Sandra
it sometimes happen that you spot in the beginning when starting oral contraceptives. It is usually not dangerous, so give it some time, it should improve with the second packet you use. It is usually due to hormonal fluctuations. If it persists you should inform your doctor.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement